1887

oa Southern African Journal of Anaesthesia and Analgesia - Never trust a drug that can be pronounced in three different ways : medication errors in anaesthesia : SASA refresher course texts

Volume 20, Issue 1
  • ISSN : 2220-1181

 

Abstract

Medication errors cause patient death or injury. The worst medication errors involve patient-adverse events with an unknown medication error. This leads to wrong factors being incorrectly blamed and to the development of an illogical adverse event preventive protocol. Most medication errors cause no patient harm. There is a higher risk of medication errors occurring in paediatric than in adult anaesthesia as more drugs need to be diluted.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/medsajaa/20/1/EJC150124
2014-01-01
2016-12-10

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error